On Maskin monotonicity of solution based social choice rules

C.-J. Haake, W. Trockel, Review of Economic Design 14 (2008) 17.

Download
No fulltext has been uploaded. References only!
Journal Article | Published
Author
;
Publishing Year
Journal Title
Review of Economic Design
Volume
14
Issue
1-2
Page
17-25
LibreCat-ID

Cite this

Haake C-J, Trockel W. On Maskin monotonicity of solution based social choice rules. Review of Economic Design. 2008;14(1-2):17-25. doi:10.1007/s10058-008-0062-7.
Haake, C.-J., & Trockel, W. (2008). On Maskin monotonicity of solution based social choice rules. Review of Economic Design, 14(1-2), 17–25. http://doi.org/10.1007/s10058-008-0062-7
@article{Haake_Trockel_2008, title={On Maskin monotonicity of solution based social choice rules}, volume={14}, DOI={10.1007/s10058-008-0062-7}, number={1-2}, journal={Review of Economic Design}, publisher={Springer Nature}, author={Haake, Claus-Jochen and Trockel, Walter}, year={2008}, pages={17–25}}
Haake, Claus-Jochen, and Walter Trockel. “On Maskin Monotonicity of Solution Based Social Choice Rules.” Review of Economic Design 14, no. 1–2 (2008): 17–25. doi:10.1007/s10058-008-0062-7.
C.-J. Haake and W. Trockel, “On Maskin monotonicity of solution based social choice rules,” Review of Economic Design, vol. 14, no. 1–2, pp. 17–25, 2008.
Haake, Claus-Jochen, and Walter Trockel. “On Maskin Monotonicity of Solution Based Social Choice Rules.” Review of Economic Design 14.1-2 (2008): 17–25. Web.
frontdoor.tabs.publications.cited_by
This publication cites the following data publications:

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar